Quasi-linear fractional differential equations with non-local condition

Volume 9, Issue 2, April 2024     |     PP. 46-56      |     PDF (915 K)    |     Pub. Date: April 18, 2024
DOI: 10.54647/mathematics110482    38 Downloads     1801 Views  

Author(s)

Ala Eddine TAIER, School of Mathematical Sciences, Anhui University, Hefei 230039, China
Ranchao Wu, School of Mathematical Sciences, Anhui University, Hefei 230039, China

Abstract
In this paper, we study the existence of solutions for quasi-linear fractional differential equations with non-local condition using the Schauder fixed point theorem in Banach space. Later, we discuss a particular example which satisfies all the existence conditions.

Keywords
Quasi-linear fractional differential equations; Schauder fixed point; non-local condition

Cite this paper
Ala Eddine TAIER, Ranchao Wu, Quasi-linear fractional differential equations with non-local condition , SCIREA Journal of Mathematics. Volume 9, Issue 2, April 2024 | PP. 46-56. 10.54647/mathematics110482

References

[ 1 ] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
[ 2 ] V. Lakshmikantham, S. Leela, J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009.
[ 3 ] K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation, Wiley, New York,1993.
[ 4 ] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.
[ 5 ] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993.
[ 6 ] D. Baleanu , K. Diethelm , E. Scalas , J.J. Trujillo , Fractional Calculus Models and Numerical Methods, in: Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, 2012 .
[ 7 ] X. Dong, Z. Bai, S. Zhang, Positive solutions to boundary value problems of p-laplacian with fractional derivative, Bound. Value Probl. 2017 (2017) 1-15.
[ 8 ] S. Das , Functional Fractional Calculus for System Identification and Controls, Springer, New York, 2008.
[ 9 ] D. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, 2014.
[ 10 ] X. Zhao, F. An, The eigenvalues and sign-changing solutions of a fractional boundary value problem, Adv. Diff. Equa. 2016 (2016) 109.
[ 11 ] Z.M. Ge , C.Y. Ou , Chaos synchronization of fractional order modified duffing systems with parameters excited by a chaotic signal, Chaos Solitons Fractals 35 (2008) 705-717.
[ 12 ] J. Klafter , S.C. Lim , R. Metzler , Fractional Dynamics in Physics, World Scientific, Singapore, 2011 .
[ 13 ] R. Metzler , J. Klafter , The random walks guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep. 339 (2000) 1-77 .
[ 14 ] M. Ostoja-Starzewski , Towards thermoelasticity of fractal media, J. Therm. Stress. 30 (2007) 889896.
[ 15 ] Y.Z. Povstenko , Fractional Thermoelasticity, Springer, New York, 2015 .
[ 16 ] Y. Pu, P. Siarry, J. Zhou, N. Zhang, A fractional partial differential equation based multiscale denoising model for texture image, Math. Methods Appl. Sci. 37 (2014) 1784-1806.